| Catalog Number |
NC100 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a neutron where it was reported moisture was noted on blanket at stopcock site at position of neutron valve after intermittent central venous pressure (cvp) line was recently added.The valve was not removed when cvp was added.Back up of infusions at neutron valve as visible appearance of same "rippled" with smof.Sterile procedure to remove neutron valve from line prior to stopcock and replace with new neutron valve at t-junction of stopcock to infusions.Connections confirmed as tight.No patient harm.
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.D4: only di provided as lot number is unknown.Additional reporter: (b)(6).
Additional Manufacturer Narrative
One used neutron valve was returned for evaluation.Visual inspection and functional testing was carried out.Upon visual inspection no damages or anomalies were observed.Upon functional testing the sample was tested, primed at gravity pressure with no issues.The sample was pressure leak tested at 45psi with no leaks observed.No moisture was observed in the set.The reported complaint of moisture could not be confirmed.The returned sample was tested and met product specifications.D9 - date returned to mfg.: 11/24/2025.